# SDR TSAA0353207

- Difficulty date: November 19, 2003
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 65C27257
- Condition: Cracked
- Location: Main Pax
- Stage of operation: IN
- How discovered: E
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TRIMMED OUT THE CRACK, VERIFIED CRACK FREE USING HFEC INSPECTION.  ACCOMPLISHED FASTENER HOLE INSPECTION ON HOLES COVERED BY REPAIR.  UTILIZED REPAIR PARTS FROM KIT PER FIGURE 1.  ALODINED AND TWO COATS BMS 10-11 TYPE 1 PRIMER TO REPAIR PARTS AND EXPOSED SURFACES.  INSTALLED APPROPRIATE REPAIR PER BOEING REPAIR DRAWING.  REPAIR COMPLETED IAW BOEING DRAWING AND ECO 1896R1.  AIRCRAFT RETURNED TO SERVICE.  (M)
